# SDR SWAA111301

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 70,588 hours, 62,503 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING T/E NR 3 SLAT LOWER SKIN DELAMINATED.  REPAIRED SKIN PER SRM.
